Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 4, 2025, 3:33 AM CDT for Kerr County, Texas. It took effect at Jul 4, 2025, 5:18 AM CDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2025, 3:33 AM CDT (08:33 UTC)
- In effect from
- Jul 4, 2025, 5:18 AM CDT
- Expired
- Jul 5, 2025, 1:43 AM CDT
- In force
- 20 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Kerrville (KRRT2). The gauge peaked at 37.23 ft at Jul 4, 2025, 7:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08166200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
208
WGUS44 KEWX 040833
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
333 AM CDT Fri Jul 4 2025
...The National Weather Service in Austin/San Antonio TX has issued
a Flood Warning for the following rivers in Texas...
Guadalupe River At Kerrville affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To escape rising water, take the shortest path to higher ground.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 945 PM CDT.
&&
TXC265-050245-
/O.NEW.KEWX.FL.W.0013.250704T1128Z-250705T0348Z/
/KRRT2.2.ER.250704T1128Z.250704T1300Z.250704T1547Z.NO/
333 AM CDT Fri Jul 4 2025
...FLOOD WARNING IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Moderate flooding is forecast.
* WHERE...Guadalupe River at Kerrville.
* WHEN...Until late this evening.
* IMPACTS...At 13.0 feet, Flow is over the left bank. Secondary and
primary roads and bridges are flooded. The swimming pool and
tennis court in a resort and restaurant upstream left bank flood.
Flow is near the USGS 1:5 year flood level.
* ADDITIONAL DETAILS...
- At 2:45 AM CDT Friday the stage was 1.3 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river will rise above flood stage to 13.3 feet
this morning. It will then fall below flood stage late this
morning to 2.3 feet late this evening.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
14.6 feet on 07/05/2002.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (4 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Kerrville 9.0 1.3 Fri 2 am CDT 1.9 1.6 1.6
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
RUNYEN8 follow-up statements
791
WGUS84 KEWX 040902
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
402 AM CDT Fri Jul 4 2025
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Kerrville affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To escape rising water, take the shortest path to higher ground.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1015 PM CDT.
&&
TXC265-050315-
/O.EXT.KEWX.FL.W.0013.250704T1044Z-250705T0521Z/
/KRRT2.2.ER.250704T1044Z.250704T1300Z.250704T1721Z.NO/
402 AM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Moderate flooding is forecast.
* WHERE...Guadalupe River at Kerrville.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 17.0 feet, Flow reaches the first floor of a resort
and restuarant upstream left bank. Near the USGS 1:10 year flood.
* ADDITIONAL DETAILS...
- At 3:45 AM CDT Friday the stage was 1.7 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river will rise above flood stage early this
morning to 18.3 feet this morning. It will fall below flood
stage this afternoon to 1.6 feet Sunday afternoon. It will
then rise to 2.4 feet Sunday afternoon. It will fall again
and remain below flood stage.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
17.9 feet on 11/23/2000.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (4 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Kerrville 9.0 1.7 Fri 3 am CDT 1.8 1.7 1.6
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
CP364
WGUS44 KEWX 040946
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
446 AM CDT Fri Jul 4 2025
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following rivers in Texas...
Guadalupe River At Kerrville affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To escape rising water, take the shortest path to higher ground.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1100 PM CDT.
&&
TXC265-050400-
/O.EXT.KEWX.FL.W.0013.250704T1022Z-250705T0613Z/
/KRRT2.3.ER.250704T1022Z.250704T1300Z.250704T1813Z.NO/
446 AM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Major flooding is forecast.
* WHERE...Guadalupe River at Kerrville.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 24.0 feet, Flow is near the USGS 1:25 year flood
level. Flooding is life threatening from the headwaters to below
Comfort. Lowest homes above Center Point to below Comfort flood.
* ADDITIONAL DETAILS...
- At 3:45 AM CDT Friday the stage was 1.7 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river will rise above flood stage early this
morning to 25.0 feet this morning. It will then fall below
flood stage this afternoon to 2.6 feet late this evening. It
will rise to 2.7 feet just after midnight tonight. It will
then fall again and remain below flood stage.
- Flood stage is 9.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (5 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Kerrville 9.0 1.7 Fri 3 am CDT 2.2 1.8 1.7
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
CP377
WGUS84 KEWX 041018
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
518 AM CDT Fri Jul 4 2025
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Kerrville affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To escape rising water, take the shortest path to higher ground.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1130 PM CDT.
&&
TXC265-050430-
/O.EXT.KEWX.FL.W.0013.250704T1018Z-250705T0613Z/
/KRRT2.3.ER.250704T0846Z.250704T0930Z.250704T1813Z.NR/
518 AM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO JUST AFTER
MIDNIGHT TONIGHT...
* WHAT...Major flooding is occurring and major flooding is forecast.
This approaches the flood of record.
* WHERE...Guadalupe River at Kerrville.
* WHEN...From early this morning to just after midnight tonight.
* IMPACTS...At 28.0 feet, Flow is near the level of the July 17,
1987 "Bus Tragedy" flood. Major flooding inundates lowest homes
and businesses in Kerrville. Numerous homes and mobile home parks
flood above Center Point to near Comfort. Near the USGS 1:50 year
flood level.
* ADDITIONAL DETAILS...
- At 4:45 AM CDT Friday the stage was missing.
- Bankfull stage is 7.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM CDT Friday was 187.2 feet.
- Forecast...The river will rise to 27.7 feet this morning. It
will fall below flood stage this afternoon to 2.4 feet just
after midnight tonight.
- Flood stage is 9.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (5 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Kerrville 9.0 23.4 Fri 4 am CDT 2.2 1.8 1.7
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
CP743
WGUS84 KEWX 041105
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
605 AM CDT Fri Jul 4 2025
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Kerrville affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To escape rising water, take the shortest path to higher ground.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight by 1215 AM CDT.
&&
TXC265-050515-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-250705T0753Z/
/KRRT2.3.ER.250704T0846Z.250704T0930Z.250704T1953Z.NO/
605 AM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Guadalupe River at Kerrville.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 32.0 feet, Disastrous flooding of lowest homes and
businesses in Kerrville. Numerous homes and mobile homes flood
downstream above Center Point to near Comfort. Above the USGS 1:50
year flood level.
* ADDITIONAL DETAILS...
- At 4:45 AM CDT Friday the stage was missing.
- Bankfull stage is 7.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM CDT Friday was 23.4 feet.
- Forecast...The river will rise to 31.8 feet this morning. It
will then fall below flood stage this afternoon to 2.7 feet
late this evening and remain below flood stage.
- Flood stage is 9.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Kerrville 9.0 23.4 Fri 4 am CDT 2.0 2.0 1.9
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
CP354
WGUS84 KEWX 041639
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1139 AM CDT Fri Jul 4 2025
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Comfort affecting Kendall County.
Guadalupe River At Kerrville affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
To escape rising water, take the shortest path to higher ground.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight by 500 AM CDT.
&&
TXC259-051045-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-250705T1210Z/
/COMT2.3.ER.250704T1425Z.250704T1545Z.250705T0010Z.NO/
1139 AM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Guadalupe River at Comfort.
* WHEN...Until tomorrow morning.
* IMPACTS...At 35.0 feet, Disastrous flooding damages many homes
above Center Point to below Comfort. Roads, bridges, and crossings
are extremely dangerous to motorists entering the Guadalupe River
channel. Residents of flood prone areas below Kerrville to below
Comfort should prepare to evacuate as emergency officials assess
the threat.
* ADDITIONAL DETAILS...
- At 10:45 AM CDT Friday the stage was 34.8 feet.
- Bankfull stage is 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:45 AM CDT Friday was 34.8 feet.
- Forecast...The river will remain above flood stage with a
maximum value of 33.5 feet through this afternoon. It will
then fall below flood stage tonight.
- Flood stage is 21.0 feet.
- Flood History...This crest compares to a previous crest of
34.9 feet on 09/16/1915.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (11 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Comfort 21.0 34.8 Fri 10 am CD 5.7 4.9 4.6
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$
TXC265-051000-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-250705T0947Z/
/KRRT2.3.ER.250704T0846Z.250704T0930Z.250704T2147Z.NO/
1139 AM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TONIGHT...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Guadalupe River at Kerrville.
* WHEN...Until late this evening.
* IMPACTS...At 17.0 feet, Flow reaches the first floor of a resort
and restaurant upstream left bank. Near the USGS 1:10 year flood.
* ADDITIONAL DETAILS...
- At 10:45 AM CDT Friday the stage was 13.1 feet.
- Bankfull stage is 7.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:45 AM CDT Friday was 36.58 feet.
- Forecast...The river will remain above flood stage with a
maximum value of 16.7 feet through this afternoon. It will
then fall below the flood stage of 9.0 feet this evening.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (11 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Kerrville 9.0 13.1 Fri 10 am CD 2.6 2.2 2.0
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
CM608
WGUS84 KEWX 041915
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
215 PM CDT Fri Jul 4 2025
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Comfort affecting Kendall County.
Guadalupe River at Hunt affecting Kerr County.
Guadalupe River Near Spring Branch affecting Comal County.
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River At Kerrville affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
To escape rising water, take the shortest path to higher ground.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Additional information is available at www.weather.gov.
The next issuance will be late tonight by 500 AM CDT.
&&
TXC259-051315-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-250705T1347Z/
/COMT2.3.ER.250704T1425Z.250704T1545Z.250705T0147Z.NO/
215 PM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Guadalupe River at Comfort.
* WHEN...Until tomorrow morning.
* IMPACTS...At 28.0 feet, Major flooding reaches the lowest
residences above Center Point to near Comfort. Numerous secondary
and primary roads are flooded making low bridges and crossings
extremely dangerous. Water approaches a mobile home park in Center
Point. As the Guadalupe River backs up Cypress Creek in the west
part of Comfort, additional flow in Cypress creek floods homes.
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Comfort 21.0 27.4 Fri 1 pm CDT 6.8 5.3 4.9
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$
TXC265-051000-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-250705T0946Z/
/KRRT2.3.ER.250704T0846Z.250704T0930Z.250704T2146Z.NO/
215 PM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Guadalupe River at Kerrville.
* WHEN...Until late tonight.
* IMPACTS...At 20.0 feet, Major flooding threatens structures near
the river in Kerrville and evacuations are probable below
Kerrville.
* ADDITIONAL DETAILS...
- At 1:45 PM CDT Friday the stage was 11.8 feet.
- Bankfull stage is 7.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:45 PM CDT Friday was 23.4 feet.
- Forecast...The river will remain near 20 feet before slowly
falling below flood stage tomorrow morning.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
17.9 feet on 11/23/2000.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Kerrville 9.0 11.8 Fri 1 pm CDT 2.7 2.3 2.1
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC265-051230-
/O.EXT.KEWX.FL.W.0012.000000T0000Z-250705T1217Z/
/HNTT2.3.ER.250704T0759Z.250704T0935Z.250705T0017Z.NO/
215 PM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Guadalupe River at Hunt.
* WHEN...Until tomorrow morning.
* IMPACTS...At 15.0 feet, Moderate lowland flooding puts a few feet
of water over the Highway 39 bridge near Hunt. Numerous secondary
roads and bridges are flooded and very dangerous.
* ADDITIONAL DETAILS...
- At 4:35 AM CDT Friday the stage was 29.5 feet.
- Bankfull stage is 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:35 AM CDT Friday was 29.5 feet.
- Forecast...The river is expected to fall below flood stage
late this evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
28.4 feet on 07/17/1987.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Hunt 10.0 29.5 Fri 4 am CDT 8.6 8.6 8.5
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC091-051315-
/O.EXT.KEWX.FL.W.0016.250705T0527Z-250706T0556Z/
/SRGT2.2.ER.250705T0527Z.250705T0800Z.250705T1756Z.NO/
215 PM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY SUNDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Guadalupe River near Spring Branch.
* WHEN...From late tonight to early Sunday morning.
* IMPACTS...At 36.0 feet, Moderate lowland flooding reaches
secondary roads and low bridges in the flood plain. Recreatonists
should evacuate the river banks because of dangerous turbulent
flow. Low sections of Guadalupe River State Park have tables,
trash cans, and equipment damaged. Lowest homes in Kendall County
to Canyon Lake flood.
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Spring Branch 30.0 1.6 Fri 1 pm CDT 27.8 4.7 3.7
&&
LAT...LON 2983 9839 2990 9840 2994 9830 2987 9829
$$
CM764
WGUS84 KEWX 050107
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
807 PM CDT Fri Jul 4 2025
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Kerrville affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
To escape rising water, take the shortest path to higher ground.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight by 500 AM CDT.
&&
TXC265-051000-
/O.EXT.KEWX.FL.W.0013.000000T0000Z-250705T0947Z/
/KRRT2.3.ER.250704T0846Z.250704T0930Z.250704T2117Z.NO/
807 PM CDT Fri Jul 4 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...No flooding is currently forecast.
* WHERE...Guadalupe River at Kerrville.
* WHEN...Until late tonight.
* IMPACTS...At 7.0 feet, Flow is over the right bank.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Friday the stage was 5.7 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river will rise to 6.0 feet this evening. It
will then fall to 3.0 feet tomorrow morning. It will rise to
3.1 feet tomorrow morning. It will then fall again and remain
below flood stage.
- Flood stage is 9.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Sat Sun Mon
Guadalupe River
Kerrville 9.0 5.7 Fri 7 pm CDT 2.5 2.1 2.0
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
CP031
WGUS84 KEWX 050643
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
143 AM CDT Sat Jul 5 2025
...The Flood Warning is cancelled for the following rivers in
Texas...
Guadalupe River At Kerrville affecting Kerr County.
TXC265-050745-
/O.CAN.KEWX.FL.W.0013.000000T0000Z-250705T0643Z/
/KRRT2.3.ER.250704T0846Z.250704T0930Z.250704T2117Z.NO/
143 AM CDT Sat Jul 5 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Guadalupe River At Kerrville.
* ADDITIONAL DETAILS...
- At 12:45 AM CDT Saturday the stage was 3.6 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river is expected to remain below bankfull
stage this morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 am CDT)
Location Stg Stg Day/Time Sun Mon Tue
Guadalupe River
Kerrville 9.0 3.6 Sat 12 am CD 2.4 2.1 2.0
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
MOWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 4, 1:42 AM CDT, 1 hour 51 minutes earlier. Its key messages:
- Flash flooding from slow moving storms are possible this morning. A Flood Watch is in effect for the Edwards Plateau, the Hill Country, and Bexar County.
- Locally heavy rainfall is possible from scattered to widespread showers and thunderstorms this morning. The greatest potential is across the Edwards Plateau and Hill Country.
- Continued unseasonably wet and "cool" for the Independence Day weekend with locally heavy downpours and gusty winds possible.
- Turning seasonably drier and warmer next week.
Area forecast discussion, Jul 4, 1:42 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 142 AM CDT Fri Jul 4 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... - Flash flooding from slow moving storms are possible this morning. A Flood Watch is in effect for the Edwards Plateau, the Hill Country, and Bexar County. - Locally heavy rainfall is possible from scattered to widespread showers and thunderstorms this morning. The greatest potential is across the Edwards Plateau and Hill Country. - Continued unseasonably wet and "cool" for the Independence Day weekend with locally heavy downpours and gusty winds possible. - Turning seasonably drier and warmer next week. .SHORT TERM... (Today through Saturday) Issued at 142 AM CDT Fri Jul 4 2025 Showers and isolated thunderstorms with pockets of heavy rain are ongoing over much of South Central Texas early this morning. This is due to forcing from a mid level trough over the Edwards Plateau interacting with an unseasonably moist airmass with PWs of 1.8 to 2.4 inches. The 2.34 inches seen on the 04/00Z Del Rio sounding is at the climatological maximum for this time of year. Rainfall amounts of 1 to 3 inches can be expected with isolated totals of 5 to 7 inches possible. Instantaneous rainfall rates up to 5 inches per hour are possible. The favored areas are across the Edwards Plateau and Hill Country, as well as Bexar County where a Flood Watch is in effect. These rains will continue through this morning and have extended the Flood Watch through 18z for those areas. The mid level feature and unseasonably moist airmass linger and will generate isolated to widely scattered showers and thunderstorms this afternoon through Saturday, though activity will wane, at times. Some models indicate a potential for additional heavy rains tonight into Saturday. Another Flood Watch may have to be issued. Due to the clouds and rain, below to well below average temperatures continue. && .LONG TERM... (Saturday night through Thursday) Issued at 142 AM CDT Fri Jul 4 2025 The mid level feature lingers into Sunday. Although, moisture levels decrease as some Subtropical Ridging begins to build over our area, they remain elevated to allow for isolated to widely scattered showers and thunderstorms. The favored areas are the Hill Country to the Rio Grande Plains. The Subtropical Ridge builds more fully over our area next week, however the mid level feature may linger. Chances of showers and thunderstorms wane as the airmass dries under increasing subsidence. The only rain chances will be with the seabreeze near the Coastal Plains each afternoon. However, should a stronger mid level feature linger, then rain chances will extend to other parts of our area. Increased sunshine leads to temperatures warming to near to slightly above average. && .AVIATION... (06Z TAFS) Issued at 1237 AM CDT Fri Jul 4 2025 Concerns for SHRA/TSRA continue overnight. However a very tricky forecast this period with somewhat low confidence remains. Continued mention of -RA until 07Z for KSSF and KSAT and 08Z for KAUS as models continue to highlight SHRA/TSRA possibilities. Low cloud development will lead to TEMPO IFR conditions at KSAT and KSSF Friday morning. Have added PROB30 for KAUS based on recent Hi-res model data coming in for 17Z to 20Z for TSRA Friday afternoon. Prevailing IFR is expected at KDRT. Regarding DRT have added in PROB30 for 21Z-00Z based off incoming model data and trends. Towards the end of the forecast period models are hinting at the possibility of storms developing overnight for KAUS and KSAT but due to low confidence have kept the mention out of TAFS for now. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 75 91 74 / 50 20 30 10 Austin Bergstrom Intl Airport 87 76 90 73 / 50 20 30 10 New Braunfels Muni Airport 88 75 89 73 / 40 20 30 10 Burnet Muni Airport 83 73 87 71 / 60 20 30 10 Del Rio Intl Airport 91 76 95 75 / 30 10 10 10 Georgetown Muni Airport 84 75 89 73 / 50 20 30 10 Hondo Muni Airport 84 74 87 73 / 50 20 30 10 San Marcos Muni Airport 87 75 88 73 / 40 20 30 10 La Grange - Fayette Regional 91 76 93 73 / 30 20 20 0 San Antonio Intl Airport 86 76 87 75 / 40 20 30 10 Stinson Muni Airport 89 76 89 75 / 30 20 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 PM CDT this afternoon for Bandera-Bexar-Blanco- Burnet-Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Medina-Real- Uvalde. && Short-Term...04 Long-Term...04 Aviation...CJM
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:28 PM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jul 3, 11:16 PM CDT | Areal Flood Advisory | EWX | Bandera | 25 min |
| Jul 3, 11:41 PM CDT | Flash Flood Warning | EWX | Bandera | 4 hr |
| Jul 4, 1:14 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 18 hr |
| Jul 4, 3:19 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| Jul 4, 4:50 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Jul 4, 5:23 AM CDT | River Flood Warning | EWX | Kendall | 20 hr |
| Jul 4, 5:34 AM CDT | Flash Flood Warning | EWX | Kerr | 13 hr |
| Jul 4, 6:00 AM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 6:27 AM CDT | Flash Flood Warning | EWX | Kerr | 7 hr |
| Jul 4, 7:24 AM CDT | Flash Flood Warning | EWX | Kendall, Kerr | 11 hr |
| Jul 4, 8:18 AM CDT | Areal Flood Advisory | EWX | Llano | 5 hr |
| Jul 4, 8:20 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Jul 4, 8:30 AM CDT | River Flood Warning | EWX | Llano | 24 hr |
| Jul 4, 8:41 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 5 hr |
| Jul 4, 8:56 AM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| Jul 4, 9:16 AM CDT | Special Weather Statement | EWX | Kerr | 44 min |
| Jul 4, 9:37 AM CDT | Flash Flood Warning | EWX | Kerr, Real | 4 hr |
| Jul 4, 10:06 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 5 hr |
| Jul 4, 10:29 AM CDT | Areal Flood Advisory | EWX | Gillespie | 6 hr |
| Jul 4, 10:29 AM CDT | River Flood Warning | EWX | Comal | 21 hr |
| Jul 4, 10:39 AM CDT | Flash Flood Warning | EWX | Bandera, Real | 4 hr |
| Jul 4, 10:46 AM CDT | Flash Flood Warning | EWX | Llano | 9 hr |
| Jul 4, 11:02 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 4, 11:02 AM CDT | River Flood Warning | EWX | Bandera | 19 hr |
| Jul 4, 12:02 PM CDT | Flash Flood Warning | EWX | Comal, Kendall | 18 hr |
| Jul 4, 1:00 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Jul 4, 1:05 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 1:08 PM CDT | Areal Flood Advisory | EWX | Kerr, Real | 112 min |
| Jul 4, 1:30 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jul 4, 1:37 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 4, 2:32 PM CDT | Areal Flood Advisory | EWX | Bandera, Real | 116 min |
| Jul 4, 2:46 PM CDT | Areal Flood Advisory | EWX | Kendall | 103 min |
| Jul 4, 3:11 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 101 min |
| Jul 4, 3:47 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Jul 4, 6:02 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 6:41 PM CDT | Areal Flood Advisory | EWX | Kerr | 2 hr |
| Jul 4, 6:47 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 2 hr |
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.